# SDR DALA2014071804144

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT AT FRAME 32 BETWEEN STRINGERS 42 - 43R.  REPLACED CLEAT IAW SRM 51-72-11 AND DWG D53231212.
